Jump to content

sming

Newbie
  • Content Count

    10
  • Joined

  • Last visited

About sming

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. unfortunately, yes. The higher the dose and the longer I stayed on it, the deeper and more severe the anxiety and depression got for me. that's what I experienced. Very strong depression. ditto. Do bear in mind that whilst MAOI's are the most effective meds, they are by no means a panacea. Just because they're old and have drawbacks doesn't make them a home run. Far from it. If you read the 1960's papers, the success rates for severe depression are around 60% IIRC (Parnate and Nardil). Sorry you're having a rough time. If it's unbearable I would discontinue. Either way you must discuss with your PDoc. Pete
  2. Bad headaches, none of the infamous nausea for me. YMMV of course.
  3. sming

    How can I help him

    I'm really sorry to hear that Harli. Depression is just the worst.
  4. sming

    How can I help him

    Hi, I've been in that situation and unfortunately the individual has to decide to take that crucial step themselves. I'm also a long term sufferer of depression and resisted help for a long time and this ended up allowing the depression to get cemented in. Depression is an evil foe that can read your thoughts and distort them in order to keep itself going. I hope that he makes the right call and soon. Pete
  5. what meds have you tried? If you've not at least tried all the major classes and combo's there's no logical need for despair.
  6. Hi, if you're open to medications there are a number that can help with anhedonia. Personally the only one that's worked for me that I'd recommend is Nardil which is an MAOI. A serious drug, no mistake but currently my previously-intractable anhedonia is much, much diminished. HTH.
  7. Are you on an SSRI? I ask because they make me completely apathetic about all human contact.
  8. I hope you had a fantastic day :)

  9. Hi Deject, this is probably too late but I had a horrible experience on Reboxetine for the 2 weeks I took it : - constant 24 * 7 obsessional suicidal thoughts - intense light hypersensitivity - had to wear sunglasses to watch TV - a bunch of other very nasty effects. I can't remember now, it was so long ago (perhaps 10 years). In summary it was not a good fit at all for me. Pete
×
×
  • Create New...